Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 273567, 14 pages
http://dx.doi.org/10.1155/2014/273567
Research Article

The Nonpermutation Flowshop Scheduling Problem: Adjustment and Bounding Procedures

Department of Industrial Engineering, College of Engineering, King Saud University, P.O. Box 800, Riyadh 11421, Saudi Arabia

Received 13 April 2014; Revised 8 October 2014; Accepted 14 October 2014; Published 26 November 2014

Academic Editor: Yuri N. Sotskov

Copyright © 2014 Anis Gharbi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anis Gharbi, Mohamed Labidi, and Mohamed Aly Louly, “The Nonpermutation Flowshop Scheduling Problem: Adjustment and Bounding Procedures,” Journal of Applied Mathematics, vol. 2014, Article ID 273567, 14 pages, 2014. https://doi.org/10.1155/2014/273567.